Thanks forall your support. Lovely to hearfrom you again Momto, how are to doing? Its been a while since we've been in contact!
Yeah I am hoping I can keep tapering oh so slowly and manage the pain issues.
What happens weary is that all my joints swell at once and I can't move, in the past its been about 2 weeks after I finish the prednisone, then they put me on a mega dose and I'm back where I started out or worse!
But as fate would have it, I woke on Tueday to an abcess in my top molar. I am now on anti biotics and have an appt with an oral surgeon, it looks like I'm going to lose the tooth. My dentist doesn't feel my immune system would cope with the months it takes to do root canal and the resultant bugs that weep into your system. I'll have to discuss options with her re filling the gap. Oh joy of joys and just as I return to work after our summer break!!!
My youngest child has been accepted into a very prestigious dance high school. 500 kids auditioned for the 30 spaces offered for the intensive dance stream. They also have music and drama streams as well as main stream classes. But he made it in. We are over the moon for him. He just lives for dance, I go up this morning to find him already up and in uniform dancing around his room. (today is Saturday so not a school day!!!) He has his afterschool dance school today. He is so excited.
Denita, I'd be very careful stopping at 3mg too, I have been told to keep the 1/2 mg taper going all the way to 0. Really really slowly. If you have been doing amg per 3 weeks then keep it up all the way down, don't rush it or you'll regret it. Like I have several times over at this stage. 5 years I have been on the pred roller coaster.
I don't think the pred caused my cholesterol issues I just thought it made me put on weight and lose vit D, but I could be wrong. Does anyone else know?
I'll keep you all posted. Hugs to all, golitho